# SDR CA121011004

- Difficulty date: October 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Moravn Z242L
- Engine: Lyc AEIO360A1B6
- Propeller: Mtprop MTV9B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Part number: Z14244130014
- Condition: Frayed
- Location: Elevator Trim
- Part time: 2,072 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) TRIM WHEEL STUCK. TRIM CABLE WAS FOUND FRAYED WITH ONLY 3 STRANDS REMAINING UNBROKEN PREVENTING CABLE FROM PASSING THROUGH PULLEYS.
